# SDR AALA972494

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1420D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11403
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1609 - EN ROUTE MDT/ORD - NOSE LANDING GEAR WOULD NOT INDICATE SAFE ON FIRST GEAR EXTENSION.  CYCLED GEAR AND GOT A NORMAL GEAR DOWN INDICATION.  LANDED ORD WITHOUT INCIDENT.  INSPECTED NOSE GEAR RETRACT SYSTEM.  NO DEFECTS NOTED.  BITE TESTED PROXIMITY BOX SENSORS OPERATIONS, CHECKED NORMAL.  LUBED NOSE GEAR RETRACT SYSTEM AND PERFORMED OPERATIONAL TEST WITH ALL INDICATIONS NORMAL.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
